It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 103 for copaxone lumps. (0.002 seconds)


... The good news is.... after a while, the lumps gradually stopped appearing. I still have a little stiffness around the injection site for a day or two, but no more big, solid lumps. ... (6 replies)
... HI I was on Copaxone for a long time, when I was first Diagnosed. I had horrible lumps and got really bad about doing my shot everyday. So, I switched then to Betaseron and still had problem with lumps. I am now on Avonex, it is wonderful. ... (6 replies)
... I was on Rebif for a little while, but had a terrible allergic reaction to it, so my neuro started me on Copaxone about a month ago. ... (6 replies)

Copaxone lumps????
Apr 19, 2006
... I have been on Copaxone since my dx in August 2004 and have had the same issue with the lumps. I don't really get them as bad, but when I do they are painful. ... (6 replies)
... HEY, FANCY!!! Good to hear from you again. I've been on Copaxone since November. I don't usually get the lump problem, but did need to tweak the needle depth for different sites. ... (6 replies)
... I started on 8 with no problems and just cannot understand why, after more than 2 weeks, I'm getting these HUGE lumps now for the past 2 weeks! ... (6 replies)
... I get lumps and bruises. . they suck. . for lack of a better word. . my tummy has these permanent bruises that have been there for months, no more bikinis!. . . ... (6 replies)
... I would truely love to hear whether other people have had gum issues as I know some people may not have related them to Copaxone use. ... (3 replies)
... Shelly, I hope by now that you are feeling better. I was on the Copaxone twice. ... (62 replies)
Copaxone ?
Oct 10, 2007
... My short experience with Copaxone doesn't involve what you are going thru but I'll share mine anyway. I had terrible site reactions with C. ... (7 replies)
Copaxone v. Avonex
Mar 27, 2007
... e.. but for good reason... i was allergic to it.. but for the short time i took it the only thing that bothered me about it other then being allergic.. was the lumps it left under my skin they were pretty annoying and did hurt for a good week after giving myself the injection.. ... (5 replies)
Copaxone concerns
Apr 26, 2011
... The stinging gets better, but the lumps stay under the skin for a long time. I took Copaxone for 7 years. It ended up causing severe anemia and I almost died from it, so I quit using it. ... (9 replies)
... I have been taking Copaxone for about two months. ... (2 replies)
... I have been taking Copaxone for about two months. ... (3 replies)
... I have been taking Copaxone for about two months. ... (6 replies)
Copaxone
Aug 3, 2005
... I've been on Copaxone for 5 months now. ... (3 replies)
... while everyone reacts differently to medicine, I can tell you that copaxone has very low side effects in general, for me and every other person that I've spoken with about it. ... (11 replies)
... I'm sorry you are going thru this. I was on Copaxone for a short time, while I didn't have what you describe, I did have severe enough skin reactions that my neuro took me off of it. ... (30 replies)
Copaxone follow up
Apr 22, 2013
... looked online I found that copaxone can cause these skin spots in some. ... (3 replies)
... Well, I didn't do well on Copaxone but I'll share my story in hopes that it helps you. Reader's Digest version, nope the stinging never went away. ... (2 replies)


Associated Tags: aleve, avonex, betaseron, copaxone, rebif, tysabri, zyrtec

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 06:34 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!